About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 308357, 14 pages
http://dx.doi.org/10.1155/2010/308357
Research Article

Oscillation Criteria for Even Order Neutral Equations with Distributed Deviating Argument

Department of Mathematics, Qufu Normal University, Qufu 273165, China

Received 24 September 2009; Accepted 24 November 2009

Academic Editor: Leonid Berezansky

Copyright © 2010. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S. R. Grace, and D. O'Regan, “Oscillation criteria for certain nth order differential equations with deviating arguments,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 601–622, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. D. Bainov and D. P. Mishev, Oscillation Theory for Neutral Differential Equations with Delay, Adam Hilger, Bristol, UK, 1991. View at MathSciNet
  3. P. Das and S. K. Nayak, Oscillatory and Asymptotic Behaviour of Solutions of Higher Order Neutral Differential Equations, Marcel Dekker, New York, NY, USA, 1995.
  4. L. H. Erbe, Q. K. Kong, and B. G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, NY, USA, 1995.
  5. S. R. Grace, “Oscillation of even order nonlinear functional-differential equations with deviating arguments,” Funkcialaj Ekvacioj, vol. 32, no. 2, pp. 265–272, 1989. View at Zentralblatt MATH · View at MathSciNet
  6. S. R. Grace, “Oscillation theorems of comparison type for neutral nonlinear functional-differential equations,” Czechoslovak Mathematical Journal, vol. 45, no. 4, pp. 609–626, 1995. View at Zentralblatt MATH · View at MathSciNet
  7. S. R. Grace and B. S. Lalli, “An oscillation criterion for nth order nonlinear differential equations with functional arguments,” Canadian Mathematical Bulletin, vol. 26, no. 1, pp. 35–40, 1983. View at MathSciNet
  8. G. Ladas and Y. D. Sficas, “Oscillations of higher-order equations,” Journal of the Australian Mathematical Society B, vol. 27, pp. 502–511, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. H. Ou and S. W. Wong, “Forced oscillation of nth-order functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 722–732, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Ruan, “Oscillatory and asymptotic behaviour of nth order neutral functional-differential equations,” Chinese Annals of Mathematics B, vol. 10, no. 2, pp. 143–153, 1989. View at Zentralblatt MATH · View at MathSciNet
  11. P. G. Wang, X. L. Fu, and Y. H. Yu, “Oscillation of solution for a class of higher order neutral differential equation,” Applied Mathematics B, vol. 4, pp. 397–402, 1998.
  12. A. I. Zahatiev and D. D. Bainov, “On some oscillation criteria for a class of nertual type functional differential equations,” The Journal of the Australian Mathematical Society B, vol. 28, pp. 229–239, 1986. View at Publisher · View at Google Scholar
  13. Y. V. Rogovchenko and F. Tuncay, “Oscillation criteria for second-order nonlinear differential equations with damping,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, pp. 208–221, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. P. G. Wang, K. L. Teo, and Y. Liu, “Oscillation properties for even order neutral equations with distributed deviating arguments,” Journal of Computational and Applied Mathematics, vol. 182, no. 2, pp. 290–303, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. T. Kiguradze, “On the oscillatory character of solutions of the equation dmu/dtm+a(t)|u|nsignu=0,” Matematicheskii Sbornik, vol. 65(107), no. 2, pp. 172–187, 1964 (Russian). View at MathSciNet
  16. Ch. G. Philos, “A new criterion for the oscillatory and asymptotic behavior of delay differential equations,” Bulletin de l'Académie Polonaise des Sciences, Série des Sciences Mathématiques, vol. 39, pp. 61–64, 1981. View at Zentralblatt MATH